# SDR UALA2013041102461

- Difficulty date: April 9, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 90,191 hours, 14,396 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT BLEED DUCT LEAK ILLUMINATED.  EFTL BLEED LIGHT ON MOMENTARILY WITH APU BLEED ON ONLY.  ACCOMPLISHED VISUAL INSPECTION ACCESSIBLE DUCTING FOR LEAKS, NO LEAK DETECTED.  REPLACED M691 BLEED CARD AS PRECAUTION.  NO LIGHT AT THIS TIME, OPS CHECKED NORMAL.
